# SDR SWAA2023121329974

- Difficulty date: December 10, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 59,250 hours, 35,411 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSIST HANDLE JUST AFT OF L-1 DOOR IS LOOSE<[01] SECURED ASSIST HANDLE JUST AFT OF L-1 DOOR AS PER AMM 25-21-31-420-802;[02] VERIFIED STEP 1.
